# SDR UIEA2021032400695

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 86,461 hours, 15,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 2220-2280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M/D - STA 2220 - 2280 LBL 33-90 FSK BOX PLATEFORM PLATE FOUND CORROSION.( M/D STA 2220 - 2280 LBL 33-90 FSK BOX PLATEFORM PLATE CORROSION AREA REPAIRED AS PER EO 4425A641 REV 0  )
